# SDR UIEA2018090601909

- Difficulty date: September 3, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,408 hours, 15,466 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Switch
- Part number: BCREF8581
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT AUX PITOT HEAT REQUIRE RELAMP OVERHEAD PANEL DISCRETE LIGHT. REMOVED AND REPLACED LT AUX PITOT SW. OPS CK GOOD IAW AMM 30-31-00.
